BROWSE

Related Scientist

Researcher

오용근
기하학 수리물리 연구단
more info

A compactification of the space of maps from curves

Cited 3 time in webofscience Cited 0 time in scopus
134 Viewed 3 Downloaded
Title
A compactification of the space of maps from curves
Author(s)
Bumsig Kim; Andrew Kresch; Yong-Geun Oh
Publication Date
2014-01
Journal
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.366, no.1, pp.51 - 74
Publisher
AMER MATHEMATICAL SOC
Abstract
We construct a new compactification of the moduli space of maps from pointed nonsingular projective stable curves to a nonsingular projective variety with prescribed ramification indices at the points. It is shown to be a proper Deligne-Mumford stack equipped with a natural virtual fundamental class. (c) 2013 American Mathematical Society
URI
https://pr.ibs.re.kr/handle/8788114/3579
ISSN
0002-9947
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
A_compactification_of_the_spaceof_maps_from_curves.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse